# SDR 2016FA0000296

- Difficulty date: June 8, 2016
- Submitted: June 18, 2016
- Operation: General aviation
- Aircraft: N910XD
- Make and model: Diamon DA 40
- Aircraft serial: 40N303
- Aircraft time: 297 hours
- Engine: Austro E4
- Engine time: 297 hours
- Propeller: Mtprop MTV6R
- System (JASC): 2215 · Autopilot Main Servo
- Part: Clamp
- Part number: D4122131053
- Condition: Cracked
- Location: Roll Servo
- Part time: 297 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HR INSPECTION, THE TECH DISCOVERED THAT THE ROLL SERVO BRIDLE CLAMP WAS CRACKED BUT STILL ATTACHED TO THE RT AILERON CONTROL ROD.  THE TECH REPLACED THE CLAMP.
